Document Type : Research Paper


Department of Mathematics‎, ‎Faculty of Sciences‎, ‎Ibn Tofail University‎, ‎BP-14000‎, ‎Kenitra‎, ‎Morocco


‎The aim of this paper is to introduce and solve the‎ radical cubic functional equation‎
‎$‎‎f\left(\sqrt[3]{x^{3}+y^{3}}\right)+f\left(\sqrt[3]{x^{3}-y^{3}}\right)=2f(x)‎$.‎ ‎We also investigate some stability and hyperstability results for‎ ‎the considered equation in 2-Banach spaces‎.


Main Subjects

[1] L. Aiemsomboon, W. Sintunavarat, On a new type of stability of a radical quadratic functional equation using Brzdeks fixed point theorem, Acta. Math. Hungar. (2017), 151:35.
[2] L. Aiemsomboon, W. Sintunavarat, On generalized hyperstability of a general linear equation, Acta Math. Hungar. 149 (2016), 413-422.
[3] Z. Alizadeh, A. G. Ghazanfari, On the stability of a radical cubic functional equation in quasi-β-spaces, J. Fixed Point Theory Appl. (2016), 18:843.
[4] M. Almahalebi, On the stability of a generalization of Jensen functional equation, Acta Math. Hungar. 154 (1) (2018), 187198.
[5] M. Almahalebi, Stability of a generalization of Cauchys and the quadratic functional equations, J. Fixed Point Theory Appl. (2018), 20:12.
[6] M. Almahalebi, A. Chahbi, Approximate solution of p-radical functional equation in 2-Banach spaces, preprint.
[7] M. Almahalebi, A. Chahbi, Hyperstability of the Jensen functional equation in ultrametric spaces, Aequat. Math. 91 (4) (2017), 647-661.
[8] T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan, 2 (1950), 64-66.
[9] D. G. Bourgin, Classes of transformations and bordering transformations, Bull. Amer. Math. Soc. 57 (1951), 223-237.
[10] J. Brzdek, A note on stability of additive mappings, in: Stability of mappings of Hyers-Ulam type, Hadronic Press, 1994.
[11] J. Brzdek, Hyperstability of the Cauchy equation on restricted domains, Acta Math. Hungar. 141 (2013), 58-67.
[12] J. Brzdek, Stability of additivity and fixed point methods, Fixed Point Theory Appl. 2013, 2013:265.
[13] J. Brzdek, L. Cadariu, K. Cieplinski, Fixed point theory and the Ulam stability, J. Funct. Spaces. (2014), 2014:829419.
[14] J. Brzdek, J. Chudziak, Zs. Páles, A fixed point approach to stability of functional equations, Nonlinear Anal. 74 (2011), 6728-6732.
[15] J. Brzdek, K. Cieplinski, A fixed point approach to the stability of functional equations in non-Archimedean metric spaces, Nonlinear Anal. 74 (2011), 6861-6867.
[16] J. Brzdek, W. Fechner, M. S. Moslehian, J. Sikorska, Recent developments of the conditional stability of the homomorphism equation, Banach J. Math. Anal. 9 (2015), 278-327.
[17] J. Brzdek, Remark 3 in: Report of meeting of 16th international conference on functional equations and inequalities, Ann. Univ. Paedagog. Crac. Stud. Math. 14 (2015), 163-202.
[18] M. Eshaghi Gordji, H. Khodaei, A. Ebadian, G. H. Kim, Nearly radical quadratic functional equations in p-2-normed spaces, Abstr. Appl. Anal. (2012), 2012:896032.
[19] M. Eshaghi Gordji, M. Parviz, On the HyersUlam stability of the functional equation f(2√x2+ y2)=f(x) + f(y), Nonlinear Funct. Anal. Appl. 14 (2009), 413-420.
[20] S. Gahler, 2-metrische Raume und ihre topologische Struktur, Math. Nachr. 26 (1963), 115-148.
[21] S. Gahler, Linear 2-normiete R¨ aumen, Math. Nachr. 28 (1964), 1-43.
[22] D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. 27 (1941), 222-224.
[23] H. Khodaei, M. Eshaghi Gordji, S. S. Kim, Y. J. Cho, Approximation of radical functional equations related to quadratic and quartic mappings, J. Math. Anal. Appl. 395 (2012), 284-297.
[24] S. S. Kim, Y. J. Cho, M. Eshaghi Gordji, On the generalized Hyers-Ulam-Rassias stability problem of radical functional equations, J. Inequal. Appl. (2012), 2012:186.
[25] W. G. Park, Approximate additive mappings in 2-Banach spaces and related topics, J. Math. Anal. Appl. 376 (2011), 193-202.
[26] Th. M. Rassias, On a modified Hyers-Ulam sequence, J. Math. Anal. Appl. 158 (1991), 106-113.
[27] Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300.
[28] Th. M. Rassias, Problem 16; 2. Report of the 27th international symposium on functional equations, Aequationes Math. 39 (1990), 292-293.
[29] S. M. Ulam, Problems in modern mathematics, science editions, John-Wiley & Sons Inc. New York, 1964.